# SDR CKSA97242

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Failed
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECTION, FOUND SHEARED HI-LOKS IN 'T' ANGLE AT FS 1500 STRINGER 42R.  REMOVED AND REPLACED 'T' ANGLE AT FS 1500 STRINGER 42R IAW (7075-T6) B747 SRM 51-1-0 AND INSTALLED FASTENERS .015625 INCH OVERSIZE IAW B747 SRM 51-30-02, EA 97-136, AND BOEING 8110-3 DATED 18 MAY 97.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 098227.
